On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ²

Volume 57 / 1992

Jacek Chądzyński, Tadeusz Krasiński Annales Polonici Mathematici 57 (1992), 291-302 DOI: 10.4064/ap-57-3-291-302

Abstract

A complete characterization of the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² is given. Moreover, a characterization of a component of a polynomial automorphism of ℂ² (in terms of the Łojasiewicz exponent at infinity) is given.

Authors

  • Jacek Chądzyński
  • Tadeusz Krasiński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image